×

Found 503 Documents (Results 1–100)

100
MathJax

Remark on one dimensional semilinear damped wave equation in a critical weighted \(L^2\)-space. (English) Zbl 1473.35364

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 291-305 (2021).
MSC:  35L71 35L15
PDF BibTeX XML Cite
Full Text: DOI

Solvability of a semilinear heat equation via a quasi scale invariance. (English) Zbl 1473.35341

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 79-101 (2021).
MSC:  35K58 35K15
PDF BibTeX XML Cite
Full Text: DOI

On a fully parabolic chemotaxis system with nonlocal growth term. (English) Zbl 1479.35521

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software